# SDR SWIA2019120546821

- Difficulty date: December 5, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 35,722 hours, 31,936 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 449-473
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN CRACKED AT LBL 9.00 BETWEEN FS449.85 AND FS473.15.   (C-CHECK) RO 12/3/2019  ACCOMPLISHED REPAIR TO PRESSURE DECK AT LBL 9 AT FS449.85 AND FS473.15 IAW REO.   REF CAMP #19682965 FOR ADDITIONAL WORK PERFORMED AND ALSO FOR CRACK, TRIM AND NDT PERFORMED.
